# SDR PCAA9600314

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977HA
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Actuator
- Part number: 7901802
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,373 hours
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL PRESSURE LOW, SHUT DOWN ENGINE IN FLIGHT.  INSPECTED AND FOUND ENGINE PRESSURIZING PROPELLER HUB CAUSING LEAK OUT OF BLADE SEAL.  REMOVED ACTUATOR, REPLACED SEALS, REPLACED ACTUATOR.  REPLACED 4 BLADE SEALS.  LOW OIL PRESSURE INSPECTION PERFORMED IAW PWC MM.  GROUND ENGINE RUN AND TEST FLIGHT PROVED SATISFACTORY.  A/C RETURNED TO SERVICE.  (X)
